See Alike in...

Alike App

Browser

Des_The_Lesbo

757d

Sometimes I feel like my neurologist is just throwing medications at me(concerning migraines).. is there something I should do about it?

Top reply
    • wise

      757d

      If you're worried, you can get a second opinion and/or do some research on the medications you're prescribed

    • taygrace

      756d

      I have felt the same with most if not all neurologist i have seen ☹️ I am here for support if you need any.

    • FutureNurse

      757d

      I agree with the second opinion! I feel this same way with my psychiatrist. She just keeps adjusting the doses of my medication literally every time I go in. I’m going to get a second opinion!

    • Sherwood

      757d

      definitely second opinions, voicing your concerns to the doctor, and even finding a new doctor until you find one who’s style you like. even with prescribing doctors i’ve found each has a very different style and it’s trail and error to find a doctor you like just as much as it is a med that works. good luck!

    • wise

      757d

      If you're worried, you can get a second opinion and/or do some research on the medications you're prescribed

    • wise

      757d

      I mean, they kinda are. Medication is just a trial and error process, and sometimes it's a LOT of trial

    • smudgeblossom

      757d

      Speak to your regular doctor and get a second opinion from a different medical professional!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion